Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Shoulder and neck pain. Taken Excedrin. Sound familiar?

Recurrent shoulder pain that affects the neck area, particularly the top vertebrae, the atlas and axis area. There are clicking noises in the joint when the condition is acute and there are also "dead shoulder" sensations. I have full range of motion without pain. The discomfort is mostly associated when I am either not doing anything in particular with the joint, typing like I am now, tucking a phone receiver (which I stopped doing by getting a speaker phone), and long distance driving, which I stopped when I retired in February. I traveled distances a lot in my job, along with computer work. The herb Valerian seems to help the muscle spasms. Avoiding typing and driving, and some stretching exercises, seems to help. The pain isn't constant. It comes and goes. I have not needed to take Excedrin Migraine capsules very much in March and April. Just around 10 in March, but I have needed 2-4 capsules daily since this past Sunday.

Anything like this sound familiar?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The shoulder and neck pain that you have could be due to a muscle sprain or a cervical spondylosis. An MRI scan of the neck will help in proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor